Clofazimine-induced premaculopathy in a vitiliginous patient
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Adverse drug reactions play a substantial role in the etiology of gynecomastia. Gynecomastia as an adverse drug reaction, related to some cardiovascular drugs. Nebivolol is a third generation beta-blocker, and gynecomastia as an adverse effect on the consumption of this drug has not been reported in any article yet. This article presents the case of a 42-year-old male, who developed bilateral gynecomastia following nebivolol use and complete regression after discontinuation of nebivolol. Other reasons causing gynecomastia were excluded. Discontinuation of the responsible drug is quite sufficient with regard to the treatment of drug-induced gynecomastia, without any pharmacological or surgical treatment.

A 26-year-old male vitiliginous patient presented with decreased visual acuity because of a central scotoma in the left eye with no significant retinal changes on fundus examination. In this case report, a diagnosis of possible drug-induced premaculopathy was made, and the drugs were withdrawn. On the follow-up, after 3 months, the visual acuity in the left eye gradually improved. Early suspicion of drug-induced maculopathy and withdrawal of the drug may prevent the progression of maculopathy...

http://bit.ly/2y4v37H
Like
Comment
Share